Mum to be taking Epilim, Carbomazipine, Tegretol or other Epileptic medications :plse read x x x

Emma4facs

As my 1st blog to be honest I dont no what Im doing. Im taking you on my adventure as me and my family deal with the effects of FACS SYNDROME.  FACS is caused when an Epileptic  mum to be is obviously taking her medication to control her seizures, being great for the mum but has a devcastating effect on the foetus.  I had never heard of this condition until I was pregnant with my 4th child Erin.  Being a nursery nurse and now a mum I always knew something wasnt right with my babies as they werent progressing the way they should have been, werent reaching milestones . My mum had died very suddenly whilst I was pregnant with my 1st baby, she was 40 and died of breast cancer.  This was a complete huge shock and to this day will never get over losing her. I was diagnosed…

View original post 404 more words

Advertisements

One thought on “

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s